File(s) not publicly available

Mathematical model of anisotropy of magnetic susceptibility (AMS)

journal contribution
posted on 06.12.2017, 00:00 by Wanwu GuoWanwu Guo
Magnetic susceptibility of natural rocks and ores is important in many applications. In a few rock types magnetic susceptibility is independent of the direction in which a weak magnetic field is applied. Such rocks are magnetically isotropic. In most rock types, however, the magnitude of magnetic susceptibility in a constant weak field depends on the orientation of the magnetic field applied. Such rocks are magnetically anisotropic and such directional variation in magnetic susceptibility with these rocks is termed as anisotropy of magnetic susceptibility (AMS). Although attempts have been made on describing AMS using mathematical models, there is still a need to present a more consistent and united mathematical process for AMS. This paper presents a united AMS model by rationalizing the existing pieces of different AMS models through a consistent approach. A few examples of AMS from some types of natural rocks and ores are also presented to substantiate this united AMS model.

History

Volume

3

Issue

4

Start Page

399

End Page

404

Number of Pages

6

eISSN

2327-4379

ISSN

2327-4352

Location

United States

Publisher

Scientific Research Publishing

Language

en-aus

Peer Reviewed

Yes

Open Access

No

Era Eligible

Yes

Journal

Journal of applied mathematics and physics.